Alert archive / Kansas / Wind Advisories in 2009
Wind Advisory 6, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Jan 18, 2009, 2:14 PM MST for Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas. It took effect at Jan 19, 2009, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2009, 2:14 PM MST (21:14 UTC)
- In effect from
- Jan 19, 2009, 8:00 AM MST
- Expired
- Jan 19, 2009, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4202 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 182114 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 214 PM MST SUN JAN 18 2009 .A TIGHTENING PRESSURE GRADIENT OVER THE TRI-STATE AREA THIS AFTERNOON WILL RESULT IN ANOTHER WINDY DAY ON THE CENTRAL HIGH PLAINS. WINDS WILL DIMINISH BELOW ADVISORY LEVELS AROUND SUNSET... BUT WILL CONTINUE TO BE WINDY AT TIMES THROUGH SUNDAY NIGHT BEFORE INCREASING AGAIN DURING THE DAY ON MONDAY. COZ090-091-KSZ001-002-013>015-027>029-041-042-NEZ079-080-190515- /O.NEW.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ /O.CON.KGLD.WI.Y.0005.000000T0000Z-090119T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-SHERIDAN- WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...GOODLAND...COLBY...HOXIE... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI...BENKELMAN... TRENTON 214 PM MST SUN JAN 18 2009 /314 PM CST SUN JAN 18 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH AROUND SUNSET TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THIS EVENING. WINDS WILL QUICKLY INCREASE DURING THE MORNING HOURS ON MONDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 50 MPH WILL BE LIKELY. AN UPGRADE TO A HIGH WIND WARNING MAY BECOME NECESSARY... ESPECIALLY OVER WESTERN PORTIONS OF THE REGION. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ092-KSZ003-004-016-NEZ081-190515- /O.NEW.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ CHEYENNE CO-DECATUR-NORTON-GRAHAM-RED WILLOW- INCLUDING THE CITIES OF...CHEYENNE WELLS...OBERLIN...NORTON... HILL CITY...MCCOOK 214 PM MST SUN JAN 18 2009 /314 PM CST SUN JAN 18 2009/ ...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY. WINDS WILL QUICKLY INCREASE DURING THE MORNING HOURS ON MONDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 50 MPH WILL BE LIKELY. AN UPGRADE TO A HIGH WIND WARNING MAY BECOME NECESSARY... ESPECIALLY OVER WESTERN PORTIONS OF THE REGION. WINDS SHOULD GRADUALLY DECREASE AFTER SUNSET MONDAY EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ FOLTZ
5 follow-up statements
000 WWUS73 KGLD 182359 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 459 PM MST SUN JAN 18 2009 COZ090-091-KSZ001-002-013>015-027>029-041-042-NEZ079-080-191100- /O.EXP.KGLD.WI.Y.0005.000000T0000Z-090119T0000Z/ /O.CON.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-SHERIDAN- WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...GOODLAND...COLBY...HOXIE... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI...BENKELMAN... TRENTON 459 PM MST SUN JAN 18 2009 /559 PM CST SUN JAN 18 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY... ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS AFTERNOON... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MST (6 PM CST) TODAY. NORTHWEST WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ARE EXPECTED. $$ COZ092-KSZ003-004-016-NEZ081-191100- /O.CON.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ CHEYENNE CO-DECATUR-NORTON-GRAHAM-RED WILLOW- INCLUDING THE CITIES OF...CHEYENNE WELLS...OBERLIN...NORTON... HILL CITY...MCCOOK 459 PM MST SUN JAN 18 2009 /559 PM CST SUN JAN 18 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY. ON MONDAY NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH...POSSIBLY HIGHER WILL REDEVELOP DURING THE LATE MORNING OR EARLY AFTERNOON. SOME BLOWING DUST IS AGAIN POSSIBLE WITH REDUCED VISIBILITIES. HIGH WIND WARNINGS MAY BE NEEDED. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 190245 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 745 PM MST SUN JAN 18 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191100- /O.CON.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 745 PM MST SUN JAN 18 2009 /845 PM CST SUN JAN 18 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ TO 5 PM MST /6 PM CST/ MONDAY. ON MONDAY SUSTAINED NORTHWEST WINDS OF 30 MPH WITH GUSTS TO 55 MPH WILL REDEVELOP DURING THE LATE MORNING OR EARLY AFTERNOON AND CONTINUE THROUGH SUNSET. SOME BLOWING DUST IS AGAIN POSSIBLE FROM THE STRONGEST GUSTS WITH REDUCED VISIBILITIES. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 191051 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 351 AM MST MON JAN 19 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191900- /O.CON.KGLD.WI.Y.0006.090119T1500Z-090120T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 351 AM MST MON JAN 19 2009 /451 AM CST MON JAN 19 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. STRONG NORTHWEST WINDS AT 30 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH WILL REDEVELOP LATE THIS MORNING AND CONTINUE THROUGH SUNSET. SOME BLOWING DUST WILL CAUSE AREAS OF REDUCED VISIBILITIES. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ FS
000 WWUS73 KGLD 191819 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1119 AM MST MON JAN 19 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-200000- /O.CON.KGLD.WI.Y.0006.000000T0000Z-090120T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1119 AM MST MON JAN 19 2009 /1219 PM CST MON JAN 19 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH LATE AFTERNOON. BLOWING DIRT MAY REDUCE VISIBILITIES TO A FEW MILES AT TIMES. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 200010 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 510 PM MST MON JAN 19 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-200115- /O.EXP.KGLD.WI.Y.0006.000000T0000Z-090120T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 510 PM MST MON JAN 19 2009 /610 PM CST MON JAN 19 2009/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ LOCKHART
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Jan 18, 4:40 AM MST, 9 hours 34 minutes earlier.
Area forecast discussion, Jan 18, 4:40 AM MST, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
440 AM MST SUN JAN 18 2009
.DISCUSSION...
200 AM MST SUN JAN 18 2009
FORECAST CONTINUES TO REVOLVE AROUND TEMPERATURES...WIND...AND FIRE
WEATHER.
A STAGNANT HIGHLY AMPLIFIED UPPER PATTERN OVER THE CONUS WILL CHANGE
LITTLE OVER THE NEXT SEVERAL DAYS. RIDGE OVER THE WEST EXTENDS FROM
THE CANADIAN ROCKIES TO OLD MEXICO...WHILE A DEEP TROUGH SPINS OVER
THE GREAT LAKES. LOCAL AREA WILL BE UNDER A FAST NORTHERLY FLOW
BETWEEN THOSE TWO FEATURES. THE WESTERN RIDGE WILL SLOWLY MIGRATE
EASTWARD OVER THE ROCKIES AND GRADUALLY WEAKEN. IT WILL BRING
UNSEASONABLY WARM AND WINDY CONDITIONS TO THE CENTRAL HIGH PLAINS.
VERY LITTLE CHANGES MADE TO THE TEMPERATURE FORECAST. WARM
TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY. NO PRECIPITATION IS
EXPECTED THROUGH THAT TIME. GIVEN THE TIGHT GRADIENT ALOFT WILL SEE
THE POTENTIAL FOR GUSTY WINDS TO MIX TO THE SURFACE JUST ABOUT EVERY
DAY DURING PEAK HEATING HOURS. THIS HAS LEAD TO THE ISSUANCE OF A
WIND ADVISORY TODAY FOR NORTHWEST COUNTIES WHERE NAM SOUNDINGS SHOW
STRONGEST AVERAGE MIXED LAYER WINDS WILL OCCUR AROUND 21Z. IN
ADDITION...WARMING TEMPERATURES AND LOW DEW POINTS YIELD RH VALUES
OF 15% OR LOWER ACROSS THE SOUTHWESTERN HALF OF THE CWA...AND
COMBINED WITH THE GUSTY WINDS EXPECT RED FLAG CRITERIA TO BE
REACHED. THE SCENARIO IS MORE OR LESS REPEATED ON MONDAY...WITH EVEN
STRONGER WINDS POSSIBLE...SO WENT AHEAD AND ISSUED A FIRE WEATHER
WATCH FOR THE SAME AREAS. TUESDAY WILL PROBABLY BE A REPEAT BUT TOO
EARLY TO ISSUE HIGHLIGHTS.
24
&&
.AVIATION...
437 AM MST SUN JAN 18 2009
FOR THE 12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD
WITH VARIABLE AMOUNTS OF MID AND HIGH LEVEL CLOUD COVER EXPECTED.
NORTHWEST WINDS WILL BE SUSTAINED NEAR 25 KNOTS WITH GUSTS IN THE
35 TO 40 KNOT RANGE. THE WINDS ARE EXPECTED TO STOP GUSTING NEAR
00Z BUT WILL REMAIN IN THE 15 TO 20 KNOT RANGE.
BULLER
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST
/6 PM CST/ THIS AFTERNOON FOR KSZ001-002-013-014.
RED FLAG WARNING FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM
MST /6 PM CST/ THIS AFTERNOON FOR KSZ001-013-014-027-028-
041-042.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR KSZ001-013-014-027-028-041-042.
NE...WIND ADVISORY FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST
/6 PM CST/ THIS AFTERNOON FOR NEZ079-080.
CO...WIND ADVISORY FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR COZ090.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR COZ252>254.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR COZ252>254.
&&Hazardous weather outlook, Jan 18, 3:30 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 330 AM MST SUN JAN 18 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 330 AM MST SUN JAN 18 2009 /430 AM CST SUN JAN 18 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY WARM TEMPERATURES TODAY COMBINED WITH GUSTY NORTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. RED FLAG WARNINGS HAVE BEEN POSTED FOR THIS AFTERNOON GENERALLY SOUTH AND WEST OF A WRAY COLORADO TO SCOTT CITY KANSAS LINE. THE STRONGEST WINDS WILL OCCUR OVER THE NORTHWEST PORTION OF THE TRI STATE AREA...WHERE A WIND ADVISORY HAS ALSO BEEN POSTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSEASONABLY WARM...DRY...AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE TRI STATE AREA THROUGH WEDNESDAY. A FIRE WEATHER WATCH HAS BEEN POSTED FOR THE SOUTHWEST PART OF THE AREA FOR MONDAY AFTERNOON...AND ADDITIONAL WATCHES OR WARNINGS MAY BE REQUIRED. COOLER WEATHER WILL ARRIVE ON THURSDAY...ENDING THE FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 2:01 AM MST | Wind Advisory | GLD | Dundy, Hitchcock | 15 hr |
| Jan 18, 2:10 PM MST | Red Flag Warning | GLD | Dundy | 27 hr |
| Jan 18, 2:10 AM MST | Fire Weather Watch | GLD | Cheyenne, Kit Carson, Yuma | 12 hr |
| Jan 18, 2:10 AM MST | Red Flag Warning | GLD | Cheyenne, Kit Carson, Yuma | 15 hr |
Nearby
Wind Advisories in Kansas, 2009Wind Advisories in Nebraska, 2009Wind Advisories in Colorado, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.